# SDR SWAA2023091901544

- Difficulty date: September 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 23,322 hours, 11,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN ISLE EMERGENCY LIGHTS INOP<[01] R&R POSITION M2335 & M1676 EMERGENCY LIGHT BATTERY PACKS PER AMM 33-51-06 OPS CHECK OK
